Syrena Cruise Halong Bay

  • Duration:2 days / 1 night, 3 days / 2 nights
  • Destinations: Halong Bay
169 USD

Ha Long Bay (Descending Dragon Bay) is a UNESCO World Heritage site and one of Vietnam’s most popular places to visit. Ha Long Bay covers an area of 1,500 km2, including 1,960 limestone islets and karsts which rise majestically out of the emerald blue waters of the Gulf of Tonkin.

Built in accordance with traditional Vietnamese style and modern luxury, Syrena Cruises have maintained the high standards of luxury cruising in Halong Bay. The Syrena Cruises fleet of 2 ships offers a total of 34 luxury cabins & suites accommodating a total of 68 passengers for Halong Bay cruises or hosted events (weddings, corporate retreats, incentives, meetings, conferences, etc.).

You are about to experience an incredible journey with our Syrena Cruises

2 DAYS / 1 NIGHT

DAY 1
12:15      Embarkation at Syrena Café at Hon Gai pier, Halong.

12:30      Check in whilst enjoy a welcome drink and cruise briefing.

13:00     Have lunch while cruising in the magnificent Ha Long Bay at the same time admiring the fascinating rock formations in the Bay. Cruise to Surprise Cave.

14:30     Transfer by tender to the Surprise Cave – one of the most beautiful cave in Halong. Walk up 100 steps to the entrance of the cave and tour around for approximately 60 minutes.

15:30     From Surprise cave, transfer by tender to visit Titop island. Enjoy swimming, relaxing on the beach or climb the steps of the Rock to the top of the island for photo opportunities. Towels will be supplied.  We will spend about 60 minutes on this island.

16:30     Back to the cruise and relax. If you would like to book kayak to explore more beauty of Halong Bay, please contact our cruise team. 

18:30     Join the cooking class and learn how to cook Vietnamese traditional dishes. Enjoy “Happy hour” from 18:00 – 19:00 - Buy one drink get one       free (wine excluded).

19:00      Dinner is served with a variety of Vietnamese Fusion cuisine.

20:30      Evening activities include:
- Film entertainment in the dining room. 
- Squid fishing with our crew. 
- Foot reflexology & massage (chargeable): please contact our cruise team to book the service. 

21:00      We will then cruise to our overnight anchorage near Titop Island.  End of the program of the day.

 
DAY 2
06:00      Morning wake up call. Cruising to Vung Vieng Fishing Village.

06:30      Enjoy Tai Chi instructions on the sundeck in 30 minutes.

07:00      Coffee, tea and pastries will be served in the dining room.

07:30      Arrive at Vung Vieng Floating Fishing Village. Visit the village by a traditional woven boat rowed by a local boatman for one hour.  During the trip, you will meet and see the how the locals live.  You will pass through floating houses of local families, a floating school & floating information centre. 

08:30    Return to the cruise, take time to freshen up and check out of the cabins. Please leave your luggage outside your cabins (staff will then transfer to the pier upon arrival for you).  Depart for Hon Gai pier.

09:15      Enjoy brunch served in the dining room. Settle bills in the dining room after brunch.

10:45      Arrive at Hon Gai pier.

3 DAYS / 2 NIGHTS

 DAY 1

12:15 Embarkation at Syrena Harbor.

12:30 Check-in whilst enjoy a welcome drink and cruise briefing.

13:00 Have lunch while cruising in the magnificent Bai Tu Long Bay and admiring the fascinating rock formations in the Bay. Cruise to Vung Vieng  Floating Fishing Village.

14:30 Visit Vung Vieng Floating Fishing Village. Visit the village by a traditionally woven boat rowed by a local boatman for a period of one hour.    During the trip, you will meet local people and see the how they live.  You will pass through floating houses of 40 families, floating information  centre and pearl farm with shops.

15:45 Back to the cruise and continue cruising to the Titop Island.

16:45 Arrive at Titop Island. Enjoy swimming, relaxing on the beach or climb the steps of the Rock to the top of the island for taking photos. After  visiting Titop, guests can book 45 minute chargeable kayaking program with the cruise team.   

17:30 Back to the cruise and relax on board.

18:00 Enjoy cooking demonstration on the sun deck. Guests can try how to make the Vietnamese traditional dishes. HAPPY HOUR within one hour  - BUY ONE GET ONE FREE (wine excluded).

19:00 Enjoy a variety of Vietnamese and fusion dishes in the dining room.

20:30 Evening activities include: film entertainment in the dining room at about 21:00, squid fishing on boat with our crew. Board and card games  are accessible. Chargeable foot reflexology & massage services will also be available. Please book the service with our cruise team.

21:00 Enjoy HAPPY HOUR within one hour - PAY 2 GET 1 FREE (wine excluded) on the sun deck or in the restaurant's bar. Bar is open until 23:00.

23:00 Overnight anchorage near Titop island.

 

DAY 2

06:30 Enjoy Tai Chi instructions on the sun deck in 30 minutes.

07:30 Enjoy breakfast served in the dining room.

09:00 Tranfer to small boat, visit Sang cave & Toi cave or in case of unfavorable weather condition, we will explore Me Cung cave and swim on Soi  Sim beach.

11:30 Back to the small boat, swim and relax.

12:00 Enjoy Set Lunch on board with Halong Seafood.

14:00 Visit Luon Cave by sampan boat to see monkeys.

16:00 Back to Syrena Cruise. Relax and enjoy sunset on the sun deck. Chargeable foot reflexology and massage services are available on board.  Please contact our cruise team to book the service.

18:30 Food carving demonstration will be on the sundeck. Guests can try how to prune flowers by vegetables. HAPPY HOUR within one hour - BUY  ONE GET ONE FREE (wine excluded). 

19:00 Enjoy Buffet Dinner with a variety of Halong seafood and Vietnamese cuisine.

20:30 Evening activities include: film entertainment in the dining room, squid fishing on boat with our crew, board and card games. Enjoy HAPPY HOUR from 21:00 - 22:00 - PAY 2 GET 1 FREE (wine excluded) on the sun deck or in the restaurant's bar. Bar is open until  23:00.

23:00  Overnight anchorage near Trong Cave.

 

DAY 3

6:30 Enjoy morning Tai Chi Class on the sun deck.

7:00 Enjoy early breakfast with coffee, tea and bakeries.

7:45 Transfer by tender to visit the Surprise Cave - one of the most beautiful cave in Halong Bay. Walk up 100 steps to the entrance of the cave and tour around for approximately 45 minutes.

09:00 Back to the cruise and relax on board. Check out of cabin. Relax on the sun deck or in the dining room enjoying the bay scenery as we approach the pier.

09:15 Farewell Brunch.

10:45 Disembarkation

 

2 DAYS / 1 NIGHT

Deluxe room : 169USD/Person ( Single supplement 70 USD)

Deluxe Balcony: 179USD/person (Sgl: 70)

Suite (2 cabin ): 219USD/person ( Single supplement 120USD )

3 DAYS / 2 NIGHTS

Deluxe room : 279USD/person ( Single supplement 145 USD)

Deluxe balcony: 289USD/person (Sgl: 145 USD)

Suite (2 cabin ): 359USD/person ( Single supplement 250USD )

Related tours